MathSciNet Relay Station
MathSciNet bibliographic data
MR2187926 74H45 (35B05 35Q72 74K10)
Zarubinskaya, M. A.; van Horssen, W. T. On an improved elastic dissipation model for a cantilevered beam. Quart. Appl. Math. 63 (2005), no. 4, 681–690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement